Journal article icon

Journal article

Species diversity - Scale matters

Actions


Access Document


Publisher copy:
10.1126/science.1067335

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Role:
Author
Journal:
Science
Volume:
295
Issue:
5558
Pages:
1245-1248
Publication date:
2002-02-15
DOI:
ISSN:
0036-8075
URN:
uuid:35563381-d8c3-4169-b223-02b7591fa2d4
Source identifiers:
210838
Local pid:
pubs:210838
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP